# SDR ASOA01051

- Difficulty date: May 10, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12035694009
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4456 - INBOUND TO DFW FROM LBB, AIRCRAFT LOST GREEN SIDE HYDRAULICS AND HAD TO MANUALLY EXTEND THE GEAR.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REPLACED LEFT ENGINE HYDRAULIC PUMP, HYDRAULIC RESERVOIR FILTERS ON LEFT SIDE, AND ENGINE PRESSURE LINE AT LEFT NACELLE AFT FIRE WALL.  OPERATIONAL AND LEAK CHECKS GOOD.  NO CONTAMINATION WAS FOUND IN THE FILTERS.  AIRCRAFT RETURNED TO SERVICE.  (M)
